Alert archive / Iowa / Wind Advisories in 2022

Wind Advisory 14, NWS Des Moines, IA

October 23, 202239 counties in Iowa

NWS Des Moines, IA issued this wind advisory at Oct 23, 2022, 3:03 AM CDT for 39 counties in Iowa. It took effect at Oct 23, 2022, 3:00 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2022, 3:03 AM CDT (08:03 UTC)
In effect from
Oct 23, 2022, 3:00 PM CDT
Expired
Oct 24, 2022, 2:00 AM CDT
In force
11 hr
Issued by
NWS Des Moines, IA
All 39 counties

Adair County, IA, Adams County, IA, Audubon County, IA, Boone County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Decatur County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Taylor County, IA, Union County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 45 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2022-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2022-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2438 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

693 
WWUS73 KDMX 230803
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
303 AM CDT Sun Oct 23 2022

IAZ004>007-015>017-023>027-033>038-044>048-057>060-070>073-
081>084-092>095-231615-
/O.NEW.KDMX.WI.Y.0014.221023T2000Z-221024T0700Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Sac-Calhoun-Webster-
Hamilton-Hardin-Grundy-Crawford-Carroll-Greene-Boone-Story-
Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison-Warren-Adams-Union-
Clarke-Lucas-Taylor-Ringgold-Decatur-Wayne-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early,
Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, 
Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, 
Reinbeck, Conrad, Dike, Wellsburg, Denison, Carroll, Jefferson, 
Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, 
Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, 
Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, 
Norwalk, Carlisle, Corning, Creston, Osceola, Chariton, Bedford, 
Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, 
Allerton, and Humeston
303 AM CDT Sun Oct 23 2022

...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 2 AM CDT
MONDAY...

* WHAT...South winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Central and western Iowa.

* WHEN...From 3 PM this afternoon to 2 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

* ADDITIONAL DETAILS...The period of strongest winds will
  transition from southwest Iowa this afternoon into central and
  northern Iowa this evening. Strong winds and dry conditions will
  result in an enhanced fire danger, especially west of Highway 
  169.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
4 follow-up statements
539 
WWUS73 KDMX 231543
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
1043 AM CDT Sun Oct 23 2022

IAZ004>007-015>017-023>027-033>038-044>048-057>060-070>073-
081>084-092>095-232200-
/O.CON.KDMX.WI.Y.0014.221023T2000Z-221024T0700Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Sac-Calhoun-Webster-
Hamilton-Hardin-Grundy-Crawford-Carroll-Greene-Boone-Story-
Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison-Warren-Adams-Union-
Clarke-Lucas-Taylor-Ringgold-Decatur-Wayne-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early,
Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, 
Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, 
Reinbeck, Conrad, Dike, Wellsburg, Denison, Carroll, Jefferson, 
Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, 
Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, 
Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, 
Norwalk, Carlisle, Corning, Creston, Osceola, Chariton, Bedford, 
Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, 
Allerton, and Humeston
1043 AM CDT Sun Oct 23 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
2 AM CDT MONDAY...

* WHAT...South winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Central and Western Iowa.

* WHEN...From 3 PM this afternoon to 2 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The period of strongest winds will
  transition from southwest Iowa this afternoon into central and
  northern Iowa this evening. Strong winds and dry conditions will
  result in an enhanced fire danger, especially central and west.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
988 
WWUS73 KDMX 232114
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
414 PM CDT Sun Oct 23 2022

IAZ004>007-015>017-023>027-033>038-044>048-057>060-070>073-
081>084-092>095-240515-
/O.CON.KDMX.WI.Y.0014.000000T0000Z-221024T0700Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Sac-Calhoun-Webster-
Hamilton-Hardin-Grundy-Crawford-Carroll-Greene-Boone-Story-
Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison-Warren-Adams-Union-
Clarke-Lucas-Taylor-Ringgold-Decatur-Wayne-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early,
Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, 
Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, 
Reinbeck, Conrad, Dike, Wellsburg, Denison, Carroll, Jefferson, 
Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, 
Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, 
Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, 
Norwalk, Carlisle, Corning, Creston, Osceola, Chariton, Bedford, 
Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, 
Allerton, and Humeston
414 PM CDT Sun Oct 23 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM CDT MONDAY...

* WHAT...South winds 25 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Central and Western Iowa.

* WHEN...From 3 PM this afternoon to 2 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The period of strongest winds will
  transition from southwest Iowa this afternoon into central and
  northern Iowa this evening. Strong winds and dry conditions will
  result in an enhanced fire danger over the region.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
219 
WWUS73 KDMX 240215
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
915 PM CDT Sun Oct 23 2022

IAZ004>007-015>017-023>027-033>038-044>048-057>060-070>073-
081>084-092>095-240700-
/O.CON.KDMX.WI.Y.0014.000000T0000Z-221024T0700Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Sac-Calhoun-Webster-
Hamilton-Hardin-Grundy-Crawford-Carroll-Greene-Boone-Story-
Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison-Warren-Adams-Union-
Clarke-Lucas-Taylor-Ringgold-Decatur-Wayne-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early,
Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, 
Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, 
Reinbeck, Conrad, Dike, Wellsburg, Denison, Carroll, Jefferson, 
Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, 
Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, 
Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, 
Norwalk, Carlisle, Corning, Creston, Osceola, Chariton, Bedford, 
Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, 
Allerton, and Humeston
915 PM CDT Sun Oct 23 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM CDT MONDAY...

* WHAT...South winds 25 to 30 mph with gusts up to 50 mph.

* WHERE...Central and Western Iowa.

* WHEN...Until 2 AM CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines
942 
WWUS73 KDMX 240646
NPWDMX

URGENT - WEATHER MESSAGE
National Weather Service Des Moines IA
146 AM CDT Mon Oct 24 2022

IAZ004>007-015>017-023>027-033>038-044>048-057>060-070>073-
081>084-092>095-240800-
/O.EXP.KDMX.WI.Y.0014.000000T0000Z-221024T0700Z/
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Sac-Calhoun-Webster-
Hamilton-Hardin-Grundy-Crawford-Carroll-Greene-Boone-Story-
Audubon-Guthrie-Dallas-Polk-Cass-Adair-Madison-Warren-Adams-Union-
Clarke-Lucas-Taylor-Ringgold-Decatur-Wayne-
Including the cities of Estherville, Algona, Forest City, 
Lake Mills, Northwood, Manly, Emmetsburg, Garner, Britt, Kanawha,
Mason City, Clear Lake, Pocahontas, Laurens, Rolfe, Fonda, 
Gilmore City, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, 
Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison,
Dumont, Sac City, Lake View, Odebolt, Wall Lake, Schaller, Early,
Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, 
Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, 
Reinbeck, Conrad, Dike, Wellsburg, Denison, Carroll, Jefferson, 
Boone, Ames, Audubon, Exira, Guthrie Center, Panora, Bayard, 
Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, 
Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, 
Norwalk, Carlisle, Corning, Creston, Osceola, Chariton, Bedford, 
Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, 
Allerton, and Humeston
146 AM CDT Mon Oct 24 2022

...WIND ADVISORY WILL EXPIRE AT 2 AM CDT EARLY THIS MORNING...

Winds continue to slowly diminish and have fallen below advisory
criteria. However, it will remain breezy today.

$$

For more information from the National Weather Service visit
https://weather.gov/desmoines

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Oct 22, 11:46 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Oct 22, 11:46 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
1146 PM CDT Sat Oct 22 2022

...Updated for the 06z Aviation Discussion...

.DISCUSSION.../Tonight through Saturday/
Issued at 252 PM CDT Sat Oct 22 2022

Forecast Highlights:
--Warm, well above normal, temperatures continue this weekend.
--Windy Sunday with elevated fire danger.
--Conditional severe threat Sunday night, few storms possible.
--Rain persists through Monday with cooler, more seasonal,
temperatures to start new work week.

Discussion:

Upper-level pattern this morning showed
quasi-zonal flow across much of the central US as a trough moved on
shore in the Pacific Northwest. This trough is expected to dig
further south through the day today transitioning our upper-level
flow to be out of the southwest and bringing ample warm air
advection into the area into tomorrow. At the surface, a boundary
bisected the state overnight causing quite a gradient in low
temperatures with areas in northwest Iowa, north of the boundary, in
the 30s and 40s while southwest Iowa, south of the boundary, saw low
temperatures in the mid 50s to even near 60! This boundary location,
and the associated warm air south of the boundary, was the
difference between a low temperature of 55 in Des Moines versus a
low temperature of 37 in Ames!

This surface boundary has since lifted north toward the IA/MN border
as a warm front with temperatures by 10AM already near to above
normal for high temperatures this time of year. (For reference,
average temperatures this time of year are the upper 50s-low 60s for
Highs and upper 30s to low 40s for Lows.) Thus, as advertised, our
temperature pendulum has shifted to be around 20 degrees above
normal today into tomorrow, up from the near 20 degrees below normal
to start the work week. With ample sunshine and decent mixing, high
temperatures this afternoon are still on track to climb into the low
to mid 80s which is certainly approaching near-record heat, though
no records are currently forecast to fall at any of our climate
sites. An increasing pressure gradient over the area has led to
breezy winds out of the south gusting to around 20-30 mph. Paired
with relative humidity values in the upper 20s-low 30% range,
somewhat elevated fire weather conditions will persist this
afternoon with fully cured crops and near to fully cured grasses,
especially in northwest Iowa where fire weather conditions are most
elevated.

The warm, windy, and elevated fire weather conditions are expected
to persist into tomorrow with the approach of a deepening surface
low that is ahead of the also deepening upper-level trough. The
surface low is expected to lift from NE/SD northeast through the day
towards the ND/MN border into late tomorrow night. This deepening
low will help increase winds even more tomorrow with gusts of 35-45+
mph becoming common into the afternoon as seen in forecast
soundings. Some soundings indicate even deeper mixing with stronger
gusts at the top of the mixed layer, but not necessarily thinking
these are representative, especially the GFS which tends to over-mix
the boundary layer. With theta-e also increasing through the day
tomorrow, relative humidity values only bottom out in the 40-50%
range but despite this, the robust and gusty winds with overall dry
conditions will still elevate fire weather conditions given the
cured conditions mentioned above. This will certainly elevate fire
weather conditions and at least one of a fire weather headline or
wind advisory headline will likely be needed in at least our west
given these conditions. Temperatures tomorrow will remain well above
normal and may cause some temperature records to fall. See the
climate section for the current record high temperature values.

Although much of tomorrow will remain dry, a conditional severe
threat remains tomorrow evening. Few of the CAMs kick off any
convection before 00Z Monday (Sunday evening) and are likely tied to
the over-mixed GFS thermodynamic profile. The NAM continues to show
a strong elevated mixed layer that will be difficult to overcome
while the HRRR is generally drier. Thus, our thunderstorm and severe
weather chances are tied to timing of the front/large scale ascent
and how/if we can erode the elevated mixed layer. A strong low-level
jet does kick in tomorrow night which could certainly help kick-
off some storms given very robust shear profiles that could
certainly kick off strong wind gusts even with some weaker
storms. High LCLs and overall updraft strength would generally not
favor severe convection other than the aforementioned wind
threat. Will continue to monitor trends and see SPC Day 2 outlook
for a few additional details.

If any storms do kick off tomorrow night, they will ultimately
transition to post-frontal rain as a cold front passes through the
area late tomorrow night into Sunday. The rain looks to persist into
Tuesday in southeast Iowa with cooler, generally more seasonal
temperatures to return to start the new work week.

&&

.AVIATION.../For the 06Z TAFS through 06Z Sunday night/
Issued at 1146 PM CDT Sat Oct 22 2022

Isolated LLWS is possible mainly over KDSM and KOTM overnight as
winds remain on the breezy side, though will diminish after
sunrise. Otherwise VFR conditions are expected to remain
throughoutmuch if not all through the period. Winds will pick up
through the morning and remain gusty throughout Sunday, with
values around 30 to 35 knots and greater at times. LLWS will
likely return but be more widespread across the state after 00z
Sunday, along with the chance for showers and thunderstorms.
Uncertainty is high at this time on where showers and storms will
develop and overall coverage, so left out mention in the TAFs at
this time with more details expected to come over the next
several issuances.

&&

.CLIMATE...
Issued at 252 PM CDT Sat Oct 22 2022

Current Record Highs Sunday Afternoon (10/23):
Des Moines: 84 (1899)
Waterloo: 86 (1899)
Mason City: 82 (1963)
Ottumwa: 83 (1963)
Lamoni: 84 (1921)

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

DISCUSSION...KCM
AVIATION...Bury
CLIMATE...KCM
Hazardous weather outlook, Oct 22, 4:01 PM CDT, 11 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
401 PM CDT Sat Oct 22 2022

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-231115-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
401 PM CDT Sat Oct 22 2022

This Hazardous Weather Outlook is for much of central Iowa.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Sunday will be windy and warm with near record temperatures
leading to elevated fire weather conditions. Wind gusts may reach
35 to 45 mph during the afternoon.

There will be chances for thunderstorms Sunday night. A few may be
strong to severe with damaging wind the primary threat. A few non
severe storms are possible southeast Monday.

.SPOTTER INFORMATION STATEMENT...

Spotters may briefly be needed Sunday Night.

Small

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 4:28 PM CDTSpecial Weather StatementDMXAppanoose, Clarke, Davis, Decatur, Lucas, Mahaska and 5 more62 min

Nearby

Wind Advisories in Iowa, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.